MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH07-40-75US
Medical Device Problem Codes Detachment of Device or Device Component (2907); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a procedure on a patient with a stenosis in the launch area of the graft, the physician found resistance while injecting contrast media from the third port and removed the wire to complete the injection.When they reinserted the wire and tried to remove the catheter, the balloon was detached.They found it attached to the wire.The detachment was spontaneous.The catheter was not repaired.There was no leak.There was no luer adapter issue.The insertion site was not treated prior to product placement.No cleaning agent was used on the device.Nothing unusual was observed on the device prior to use.No other defects or damage were found on the product.An introducer sheath was used.A 0.035 guide wire was used.Flushing was not performed.No other products were being utilized with the device.The balloon was inflated with an inflation device.Saline and contrast were the inflation fluids used.The device did not pass through a previously deployed stent.No resistance was encountered when advancing the device.No excessive force was used.The insertion site was not treated prior to product placement.A snare was used as an intervention to retrieve the balloon.They were able to successfully remove it from the patient on the same procedure.The physician used a competitor's balloon to complete the procedure, and the patient was safe.There was no blood loss.A blood transfusion was not required.There was no reported patient injury.
 
Additional Manufacturer Narrative
Medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted one balloon attached to a guidewire, and one balloon not attached to a guidewire.In both photos, there were clear signs of use, and it was evident that the balloon was detached from the catheter.It was reported that there was detachment of the balloon.The reported issue was confirmed.The most likely cause could not be established from the information available.It was also reported that there was a fluid injection issue.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19917891
Report Number3011144059-2024-00006
Device Sequence Number12537260
Product Code KRA
UDI-Device Identifier10884521812284
UDI-Public10884521812284
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2024
Device Model NumberCH07-40-75US
Device Catalogue NumberCH07-40-75US
Device Lot Number22201897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer12/24/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale